Systems of differential equations arising in the theory of nonlinear oscillations in resonance-related problems are considered. Of special interest are solutions whose amplitude increases without bound with time. Specifically, such solutions correspond to autoresonance. The stability of autoresonance solutions with respect to random perturbations is analyzed. The classes of admissible perturbations are described. The results rely on information on Lyapunov functions for the unperturbed equations.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price includes VAT (USA)
Tax calculation will be finalised during checkout.
N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotical Methods in the Theory of Nonlinear Oscillations (Nauka, Moscow, 1974) [in Russian].
L. A. Kalyakin, “Asymptotic analysis of autoresonance models,” Russ. Math. Surv. 63, 791–857 (2008).
V. I. Veksler, “New method for accelerating relativistic particles,” Dokl. Akad. Nauk SSSR 43, 346–348.
K. S. Golovanivskii, “Gyromagnetic autoresonance with variable frequency,” Sov. J. Plasma Phys. 11 (3), 171–173 (1985).
J. Fajansa and L. Friedland, “Autoresonant (nonstationary) excitation of pendulums, Plutinos, plasmas, and other nonlinear oscillators,” Am. J. Phys. 69, 1096–1102 (2001).
A. S. Borovik-Romanov, Yu. M. Bun’kov, B. S. Dumesh, et al., “The spin echo in systems with a coupled electron-nuclear precession,” Sov. Phys. Usp. 27 (4), 235–255 (1984).
L. A. Kalyakin, O. A. Sultanov, and M. A. Shamsutdinov, “Asymptotic analysis of a model of nuclear magnetic autoresonance,” Teor. Mat. Fiz. 167, 762–771 (2011).
A. N. Kuznetsov, “Existence of solutions entering at a singular point of an autonomous system having a formal solution,” Funct. Anal. Appl. 23, 308–317 (1989).
V. V. Kozlov and S. D. Furta, Asymptotics of Solutions of Strongly Nonlinear Systems of Differential Equations (Mosk. Gos. Univ., Moscow, 1996) [in Russian].
L. A. Kalyakin, “Asymptotic behavior of solutions of equations of main resonance,” Teor. Math. Phys. 137 (1), 1476–1484 (2003).
O. M. Kiselev and S. G. Glebov, “The capture into parametric autoresonance,” Nonlinear Dyn. 48 (1–2), 217–230 (2007).
L. A. Kalyakin and O. A. Sultanov, “Stability of autoresonance models,” Differ. Equations 49, 267–281 (2013).
O. A. Sultanov, “Stability of autoresonance models under persistent disturbances,” Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk 18 (2), 254–264 (2012).
R. Z. Khas’minskii, Stability of Systems of Differential Equations with Random Parametric Excitation (Nauka, Moscow, 1969) [in Russian].
Z. Schuss, Theory and Applications of Stochastic Processes (Springer, Berlin, 2010).
I. Ya. Kats, Lyapunov Function Method in Problems of Stability and Stabilization of Random-Structure Systems (Ural. Gos. Akad. Putei Soobshcheniya, Yekaterinburg, 1998) [in Russian].
M. M. Khapaev, Asymptotic Methods and Stability in the Theory of Nonlinear Oscillations (Vysshaya Shkola, Moscow, 1988) [in Russian].
N. N. Krasovskii, Some Problems in the Stability Theory of Motion (Fizmatgiz, Moscow, 1959) [in Russian].
V. E. Germaidze, “Asymptotic stability in the first approximation,” Prikl. Mat. Mekh. 21 (1), 133–135 (1957).
L. A. Kalyakin, “Stability of nondissipative systems under persistent random perturbations,” Math. Notes 92 (1–2), 136–139 (2012).
L. A. Kalyakin, “Stability of nondissipative systems under random perturbations that are small in the mean,” Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk 19 (2), 170–178 (2013).
O. A. Sultanov, “Lyapunov functions for close-to-Hamiltonian nonautonomous systems,” Ufim. Mat. Zh. 2 (4), 98–108 (2010).
M. I. Freidlin and A. D. Wentzell, Random Perturbations of Dynamical Systems (Nauka, Moscow, 1979; Springer-Verlag, New York, 1984).
Original Russian Text © O.A. Sultanov, 2014, published in Zhurnal Vychislitel’noi Matematiki i Matematicheskoi Fiziki, 2014, Vol. 54, No. 1, pp. 65–79.
About this article
Cite this article
Sultanov, O.A. Stability of autoresonance models subject to random perturbations for systems of nonlinear oscillation equations. Comput. Math. and Math. Phys. 54, 59–73 (2014). https://doi.org/10.1134/S0965542514010126
- systems of nonlinear oscillation equations
- random perturbations
- stability of solutions
- Lyapunov function method